# SDR P5CA2020031900127

- Difficulty date: March 15, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,973 hours, 21,333 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Connector
- Part number: BACC10KB10
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BACKSHELL DAMAGE AT NO. 1 ENG (D10970)( IAW WDM 80-11-11 REV. 28, SWPM 20-25-12, REV. 73, SWPM 20-61-11 REV. 71, REPLACED THE BACKSHELL AND CONNECTOR (D10970) (OFF PN: BACC63CM1005). IAW WDM 80-11-11 REV. 28 PERFORMED THE CONTINUITY CHECK AND THE RESULT WAS SATISFACTORY. IAW AMM 71-00-00-995-229-1-103 REV. 129 PERFORMED POWER PLANT TEST - REFERENCE TABLE START VALVE AND THE RESULT WAS SATISFACTORY. )
